# SDR AALA202505087040

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 71,869 hours, 29,847 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY ON CAPTAIN'S SIDE THE DOOR WILL NOT OPEN WHEN SOMEONE IS INSIDE AND LOCKS THE DOOR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
